Sur l'approximation de familles de mesures par des familles gaussiennes
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 3, p. 225-287
@article{AIHPB_1985__21_3_225_0,
     author = {Le Cam, Lucien},
     title = {Sur l'approximation de familles de mesures par des familles gaussiennes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {3},
     year = {1985},
     pages = {225-287},
     zbl = {0584.62024},
     mrnumber = {812553},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1985__21_3_225_0}
}
Le Cam, Lucien. Sur l'approximation de familles de mesures par des familles gaussiennes. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 3, pp. 225-287. http://www.numdam.org/item/AIHPB_1985__21_3_225_0/

[1] P. Assouad, Deux remarques sur l'estimation. C. R. Acad. Sc. Paris, t. 296, 1983, p. 1021-1024. | MR 777600 | Zbl 0568.62003

[2] J.M. Begun, W.J. Hall, W.M. Huang and J.A. Wellner, Information and asymptotic efficiency in parametric-non parametric models. Ann. Stat., t. 11, 1983, p. 432-452. | MR 696057 | Zbl 0526.62045

[3] L. Birgé, Approximation dans les espaces métriques et théorie de l'estimation. Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 65, 1983, p. 181-237. | MR 722129 | Zbl 0506.62026

[4] H. Chernoff, On the distribution of the likelihood ratio. Ann. Math. Statist., t. 25, 1954, p. 573-578. | MR 65087 | Zbl 0056.37102

[5] L. Dubins and D. Freedman, On the expected value of a stopped martingale. Ann. Math. Statist., t. 37, 1966, p. 1505-1509. | MR 203787 | Zbl 0168.17104

[6] J. Hájek, A characterization of the limiting distributions of regular estimates. Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 14, 1970, p. 323-330. | MR 283911 | Zbl 0193.18001

[7] I.A. Ibragimov and R.Z. Has'Minskii, 1979. Statistical estimation, asymptotic theory. English translation, 1981, Springer Verlag. | MR 620321

[8] P. Jeganathan, On the asymptotic theory of estimation when the limit of the loglikelihood ratios is mixed normal. Sankhya, Series A, t. 44, 1982, p. 173-212. | MR 688800 | Zbl 0584.62042

[9] Yu.A. Koshevnik and B. Ya. Levit, On a non parametric analogue of the information matrix. Theor. Probab. Appl., t. 21, 1976, p. 738-753. | Zbl 0388.62037

[10] L. Le Cam, Locally asymptotically normal familles of distributions. Univ. of California Pub. Statistics, t. 3, 1960, p. 37-98. | MR 126903 | Zbl 0104.12701

[11] L. Le Cam, Sufficiency and approximate sufficiency. Ann. Math. Statist., t. 35, 1964, p. 1419-1455. | MR 207093 | Zbl 0129.11202

[12] L. Le Cam, Théorie asymptotique de la décision statistique, 1969. Presses de l'Université de Montréal, Québec. | MR 260085 | Zbl 0203.51601 | Zbl 0374.62024

[13] L. Le Cam, On local and global properties in the theory of asymptotic normality of experiments. In Stochastic Processes and related topics. M. Puri, ed. Academic Press, 1975, p. 13-54. | MR 395005 | Zbl 0389.62011

[14] L. Le Cam, On a theorem of J. Hájek. In The Jaroslav Hájek memorial volume. Acad. Praha, 1979, p. 119-135. | MR 561265 | Zbl 0437.62009

[15] L. Le Cam, Asymptotic Methods in Statistical Decision Theory. Monograph. To be published. | Zbl 0605.62002

[16] J. Neyman, Contributions to the theory of the χ2-test. Proc. Berk. Symp. Math. Stat. Prob., 1949, p. 239-273. | Zbl 0039.14302

[17] J. Neyman, Sur une famille de tests asymptotiques des hypothèses statistiques composées. Trabajos de Estadistica, t. 5, 1954, p. 161-168. | MR 67436 | Zbl 0059.13202

[18] J. Pfanzagl and W. Wefelmeyer, Contributions to a general asymptotic statistical theory, 1982, Springer Verlag. | MR 675954 | Zbl 0512.62001

[19] J. Pfanzagl and W. Wefelmeyer, Contributions to a general asymptotic statistical theory. Vol. II, 1984, preprint. | MR 675954

[20] E.N. Torgersen, Comparison of experiments when the parameter space is finite. Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 16, 1970, p. 216-249. | MR 283909 | Zbl 0193.17102

[21] A. Wald, Tests of statistical hypotheses concerning several parameters when the number of observations is large. Trans. Amer. Math. Soc., t. 34, 1943, p. 426-482. | MR 12401 | Zbl 0063.08120